# SDR DALA1151636309

- Difficulty date: September 5, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME SUPPORT CRACK BS 134 RBL6 L=0.8".  REPLACED THE SUPPORT WITH NEW ONE PER B747-400 SRM 51-40-02 P1.
